JournalsprimsVol. 38 , No. 1DOI 10.2977/prims/1145476422

<em>L</em><sub>2</sub> and <em>L</em><sub>∞</sub> Estimates of the Solutions for the Compressible Navier&#8211;Stokes Equations in a 3D Exterior Domain

  • Takayuki Kobayashi

    Kyushu Institute of Technology, Fukuoka, Japan
<em>L</em><sub>2</sub> and <em>L</em><sub>∞</sub> Estimates of the Solutions for the Compressible Navier&#8211;Stokes Equations in a 3D Exterior Domain cover

Abstract

We consider the boundary value problem of the equation of motion of viscous compressible fluid in a 3D exterior domain. We shall give the _L_∞ estimates of the solutions and _L_2 estimates of the derivative with respect to space variable of the solutions.